MathSciNet Relay Station
MathSciNet bibliographic data
MR2481979 60J65 (26A45 60G15 91G20)
Łochowski, Rafał On truncated variation of Brownian motion with drift. Bull. Pol. Acad. Sci. Math. 56 (2008), no. 3-4, 267–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement